×

zbMATH — the first resource for mathematics

Numerical simulation for general rosenau-RLW equation: an average linearized conservative scheme. (English) Zbl 1264.65140
Summary: Numerical solutions for the general Rosenau-RLW equation are considered and an energy conservative linearized finite difference scheme is proposed. Existence of the solutions for the difference scheme has been shown. Stability, convergence, and a priori error estimate of the scheme are proved using energy method. Numerical results demonstrate that the scheme is efficient and reliable.

MSC:
65M06 Finite difference methods for initial value and initial-boundary value problems involving PDEs
35Q53 KdV equations (Korteweg-de Vries equations)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Z. Fei, V. M. Pérez-García, and L. Vazquez, “Numerical simulation of nonlinear Schrodinger systems: a new conservative scheme,” Applied Mathematics and Computation, vol. 71, no. 2-3, pp. 165-177, 1995. · Zbl 0832.65136
[2] Z. Fei and L. Vazquez, “Two energy conserving numerical schemes for the sine-Gordon equation,” Applied Mathematics and Computation, vol. 45, no. 1, pp. 17-30, 1991. · Zbl 0732.65107
[3] S. M. Choo and S. K. Chung, “Conservative nonlinear difference scheme for the Cahn-Hilliard equation,” Computers & Mathematics with Applications, vol. 36, no. 7, pp. 31-39, 1998. · Zbl 0933.65098
[4] S. M. Choo, S. K. Chung, and K. I. Kim, “Conservative nonlinear difference scheme for the Cahn-Hilliard equation. II,” Computers & Mathematics with Applications, vol. 39, no. 1-2, pp. 229-243, 2000. · Zbl 0973.65067
[5] Y. S. Wong, Q. Chang, and L. Gong, “An initial-boundary value problem of a nonlinear Klein-Gordon equation,” Applied Mathematics and Computation, vol. 84, no. 1, pp. 77-93, 1997. · Zbl 0884.65091
[6] T.-C. Wang and L.-M. Zhang, “Analysis of some new conservative schemes for nonlinear Schrodinger equation with wave operator,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1780-1794, 2006. · Zbl 1161.65349
[7] T. Wang, B. Guo, and L. Zhang, “New conservative difference schemes for a coupled nonlinear Schrodinger system,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1604-1619, 2010. · Zbl 1205.65242
[8] Q. Chang, E. Jia, and W. Sun, “Difference schemes for solving the generalized nonlinear Schrodinger equation,” Journal of Computational Physics, vol. 148, no. 2, pp. 397-415, 1999. · Zbl 0923.65059
[9] Q. S. Chang, B. L. Guo, and H. Jiang, “Finite difference method for generalized Zakharov equations,” Mathematics of Computation, vol. 64, no. 210, pp. 537-553, 1995. · Zbl 0827.65138
[10] Q. S. Chang and H. Jiang, “A conservative difference scheme for the Zakharov equations,” Journal of Computational Physics, vol. 113, no. 2, pp. 309-319, 1994. · Zbl 0807.76050
[11] R. T. Glassey, “Convergence of an energy-preserving scheme for the Zakharov equations in one space dimension,” Mathematics of Computation, vol. 58, no. 197, pp. 83-102, 1992. · Zbl 0746.65066
[12] J. Hu and K. Zheng, “Two conservative difference schemes for the generalized Rosenau equation,” Boundary Value Problems, vol. 2010, Article ID 543503, 18 pages, 2010. · Zbl 1187.65090
[13] K. Omrani, F. Abidi, T. Achouri, and N. Khiari, “A new conservative finite difference scheme for the Rosenau equation,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 35-43, 2008. · Zbl 1156.65078
[14] L. Zhang, “A finite difference scheme for generalized regularized long-wave equation,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 962-972, 2005. · Zbl 1080.65079
[15] L. Zhang, “Convergence of a conservative difference scheme for a class of Klein-Gordon-Schrodinger equations in one space dimension,” Applied Mathematics and Computation, vol. 163, no. 1, pp. 343-355, 2005. · Zbl 1080.65084
[16] J.-M. Zuo, Y.-M. Zhang, T.-D. Zhang, and F. Chang, “A new conservative difference scheme for the general Rosenau-RLW equation,” Boundary Value Problems, vol. 2010, Article ID 516260, 13 pages, 2010. · Zbl 1206.65216
[17] B. Hu, Y. Xu, and J. Hu, “Crank-Nicolson finite difference scheme for the Rosenau-Burgers equation,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 311-316, 2008. · Zbl 1166.65041
[18] Y. L. Zhou, Applications of Discrete Functional Analysis to the Finite Difference Method, International Academic Publishers, Beijing, China, 1991. · Zbl 0732.65080
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.